# SDR DALA2017121308574

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 91,506 hours, 13,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING AMD SHORTLY AFTER ENGINE START, SMELLED STRONG ODOR OF SULFER. LASTED SEVERAL MINUTES. ENTIRE AIRCRAFT HAD THIS SMELL/ODOR. STARTED ENGINES TWICE OVER 3-4 HOUR PERIOD. SMELL OCUURED BOTH TIMES. FORWARDED REPORT TO SMOKE AND FUMES FOCUS GROUP. C/ OUT SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION  NO DEVIATION FROM NORMAL OPERATING. PROCEDURE OCCURRED
